# SDR ASAA0956400

- Difficulty date: August 12, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 9,402 hours, 2,723 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 11901
- Condition: Faulty
- Location: Lt Ram Air
- Part time: 9,402 hours, 2,723 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT "RAM DOOR FULL OPEN" LIGHT REMAINED ILLUMINATED FOR ENTIRE FLIGHT.  FAULT CODE: 215 160 00.  INTERROGATED ZONE 1 TEMP CONTROLLER:  FOUND RAM ACTUATOR FAULT WITH NO MOVEMENT OF RAM AIR DOOR (LT) DURING VERIFY PORTION OF TEST.  REPLACED LT RAM AIR ACTUATOR.  NEW PART INSTALLED PER: AMM 21 51 21.  ALL TESTS AND BITE CHECK GOOD PER:  AMM 21 51 21.
